DOI 10.1097/mjt.0000000000000124
R-134a (1,1,1,2-Tetrafluoroethane) Inhalation Induced Reactive Airways Dysfunction Syndrome.
Аннотация
R-134a (1,1,1,2-tetrafluoroethane) is widely used as a refrigerant and as an aerosol propellant. Inhalation of R-134a can lead to asphyxia, transient confusion, and cardiac arrhythmias. We report a case of reactive airways dysfunction syndrome secondary to R-134a inhalation. A 60-year-old nonsmoking man without a history of lung disease was exposed to an air conditioner refrigerant spill while performing repairs beneath a school bus. Afterward, he experienced worsening shortness of breath with minimal exertion, a productive cough, and wheezing. He was also hypoxic. He was admitted to the hospital for further evaluation. Spirometry showed airflow obstruction with an FEV1 1.97 L (45% predicted). His respiratory status improved with bronchodilators and oral steroids. A repeat spirometry 2 weeks later showed improvement with an FEV1 2.5 L (60% predicted). Six months after the incident, his symptoms had improved, but he was still having shortness of breath on exertion and occasional cough.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.